71153members
373845posts
cancel
Showing results for 
Search instead for 
Did you mean: 

PROBLEMS WITH TAMOXIFEN AND NOW ARIMIDEX

2 REPLIES 2
karenr
Member

Re: PROBLEMS WITH TAMOXIFEN AND NOW ARIMIDEX

Hi Paula,

I had my overies removed in the same op as my mastectomy as there was quite a large cyst on one of them and the other didn't look too good.

My oncologyst has put me on Arimidex which i started to take in Feb of this year. i started to bleed in March and was very heavy and painfull, it lasted for 10 days. i was sent to have an ultra sound to see what was happening but to now i still don't no why i started to bleed. I stopped having in Aug last year during my chemo. My oncologyst told me that i am on Arimidex because it is for post-menapausal women. Hopefully i will find out a bit more when i go back and see him on the 22nd.

Yelhsa
Member

Re: PROBLEMS WITH TAMOXIFEN AND NOW ARIMIDEX

Paula, I am nearly a mirror image except I still have the ovaries and just posted in the younger womens forum, just wondering how you are getting on or have they offered you a hysterectomy
A

paulapearl
Member

PROBLEMS WITH TAMOXIFEN AND NOW ARIMIDEX

I was on Tamoxifen for 20 months and my periods stopped straight away, I was having monthly Zoladex injections upto May this year when they removed my ovaries. Everything was fine until September this year I started to bleed and had a really bad period. My gyne was brilliant and arranged a scan which showed due to the tamoxifen the lining of the womb had thickend and I had some polyps which he removed about 7 weeks ago the oncologist also changed me to Arimidex. Everything seemed fine until yesterday and I have started to bleed again. Has any one else had any problems like this?

I have spoken to breast care nurse this morning after speaking to oncologist they are putting me on extmestame.

Any help or advise would be appreciated

Paula xx